# SDR UALA2012081404501

- Difficulty date: August 12, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 78,675 hours, 22,802 cycles
- Engine: Pwa PW2037
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32144882
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE BLEED VALVE OFF LIGHT ILLUMINATED ON DESCENT STAYED ON THROUGH LANDING AND TAXI IN.  SUPPLEMENTAL DATA, REPLACED NR 1 PRSOV VALVE PER MM.  DURING ENG RUN LEFT BLEED INTERMITTENT, BLEED WOULD FLUCTUATE UNTIL DEMAND PLACED ON SYSTEM THEN BLEED STABILIZED FOR A FEW SECONDS, THEN BLEED WOULD SHUTOFF, WITH BLEED OFF LIGHT ILLUMINATED.  ACCOMPLISHED BLEED HEALTH CHECK, FOUND PRSOV REGULATOR INOPERATOVE.  REPLACED REGULATOR, OPS OK.
